Page 3 of 3 FirstFirst 123
Results 21 to 24 of 24

Thread: “Shivering from Vectoryl ?”

  1. #21
    Join Date
    Jul 2021
    Posts
    11

    Default Re: “Shivering from Vectoryl ?”

    A shot of dex no a shit lol!

  2. #22
    Join Date
    Apr 2009
    Location
    Georgia
    Posts
    14,738

    Default Re: “Shivering from Vectoryl ?”

    Quote Originally Posted by Irmadog View Post
    A shot of dex no a shit lol!


    OK, I feel much better that Dechra is onboard with this dose. Just for your info, though, here’s a link to a summary written by one of our other staffers that addresses the recommendation that’s been made by multiple researchers/clinicians to lower the starting dose for larger dogs. You’ll see that for a dog of Irma’s weight, they’d probably be recommending an initial daily *total* no more than about 30 mg. (regardless of whether they choose to dose once or twice a day). I know you and your vet will be watching her like a hawk, but if she should start to appear unwell on the 60 mg. dose, a swift dosage decrease may be in order.

    https://drive.google.com/file/d/155a...s5kmGrNmtAjBXA

    Definitely let us know how things are going, and good luck!
    Marianne

  3. #23
    Join Date
    Jul 2021
    Posts
    11

    Default Re: “Shivering from Vectoryl ?”

    Definitely let us know how things are going, and good luck!
    Marianne[/QUOTE]
    Well the 60mg once a day appeared to be a little to much again.5-6 days into that dosage Irma started to show signs of lethargy and was becoming very wobbly on her feet.These adverse reactions would go away about the 10-12 hour mark after getting her Vetoryl. So the dose was dropped down to 10mg twice a day. She ran this dose for 2 weeks. No adverse side effects ever showed and seen only improvement in her mental state. There was little to no effect on the water intake and peeing constantly.She is now doing 20 mg twice a day for another 2 weeks and she will have another test to check her levels. She is definitely happier but it’s been so hot here she hasn’t been able to go the park and see her friends so she is getting cabin fever. After the next appointment if there is any situation with meds either not being effective or causing her any adverse symptoms she will be referred to NC State university and be re-evaluated there.

  4. #24
    Join Date
    Apr 2009
    Location
    Georgia
    Posts
    14,738

    Default Re: “Shivering from Vectoryl ?”

    Thanks so much for checking in with us, and yes, it sounds like a good gameplan to go ahead and consult with NC State if things remain amiss after the next testing. Hopefully they’ll settle down by then, though. I’ll be keeping my fingers crossed for you guys, and will continue to watch for further updates.

    Best wishes,
    Marianne

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •